# SDR HNAA2024102901035

- Difficulty date: October 26, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 43,833 hours, 40,954 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAT 2 HEAT INOP ON CLIMB OUT. FACT  26OCT24  10:33  ALB FOUND TAT 2 CB OPENED PERFORMED OPS CHECK IAW EMB 145 AMM TASK 30-33-00 AFTER CLOSING CB. BOTH TAT 1&2 SENSOR BECAME HOT OPS CHECK GOOD.
